Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

On the singular braid monoid


Author: V. Vershinin
Translated by: the author
Original publication: Algebra i Analiz, tom 21 (2009), nomer 5.
Journal: St. Petersburg Math. J. 21 (2010), 693-704
MSC (2010): Primary 20F36; Secondary 20F38
Published electronically: July 14, 2010
MathSciNet review: 2604561
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Garside's results and the existence of the greedy normal form for braids are shown to be true for the singular braid monoid. An analog of the presentation of J. S. Birman, K. H. Ko, and S. J. Lee for the classical braid group is also obtained for this monoid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 20F36, 20F38

Retrieve articles in all journals with MSC (2010): 20F36, 20F38


Additional Information

V. Vershinin
Affiliation: Département des Sciences Mathématiques, Université Montpellier II, Place Eugéne Bataillon, 34095 Montpellier cedex 5, France
Address at time of publication: Sobolev Institute of Mathematics, Novosibirsk 630090, Russia
Email: vershini@math.univ-montp2.fr, versh@math.nsc.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-2010-01112-9
PII: S 1061-0022(2010)01112-9
Keywords: Braid group, singular braid monoid, word problem, Garside normal form
Received by editor(s): September 2, 2008
Published electronically: July 14, 2010
Article copyright: © Copyright 2010 American Mathematical Society